Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Multiple Intolerances to Antidepressants

Posted by ravenstorm on July 22, 2004, at 19:05:55

In reply to Re: Multiple Intolerances to Antidepressants hok, posted by King Vultan on July 22, 2004, at 17:17:33

Josh

Remeron does not cause nausea, in fact it blocks nausea. But it can be very sedating for some (ME!). It is a lot easier to start on than an SSRI, but weight gain is common. I have NOT gained any weight on it, but it is a constant struggle.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ravenstorm thread:368404
URL: http://www.dr-bob.org/babble/20040719/msgs/369139.html